# SDR SWAA2022032109683

- Difficulty date: September 16, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 48,018 hours, 24,074 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS ENLARGED FASTNER HOLES AT LOCATIONS 2;17;32;34 & 36 MOD / REMOVED AND REPLACED WING TO BODY FAIRING PANEL 193B PER M/M 53-51-21
